... having a problem urinating. Could this be a side effect of this drug
Medrol or methylprednisolone is a steroid antiflammatory med usually given in a dose pack. It starts with a high dose of the med, then slowly tapers down so it does not cause adrenal problems. By eight days, you should be done or almost done taking this medication. Trouble urinating is not listed as a side effect, but anything is possible. If the problem urinating doesn't clear up by the end of the day, I would call the prescribing doc and let him know what's going on. That's my best answer and advice.
- Medrol Information for Consumers
- Medrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Posted 20 Dec 2009 • 1 answer
Is it wise to take a steroid (Medrol pack) for plantar fascia with all of the possible side effects?
Posted 23 Apr 2012 • 5 answers
Posted 20 Feb 2014 • 2 answers
Posted 15 days ago • 0 answers